# SDR IPXA2021093074440

- Difficulty date: September 16, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 61,181 hours, 14,062 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: AKC75201
- Condition: Damaged
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3FWD TAIL CONE L/H FWD FRAME IS DAMAGED AT THE UPPER GUIDE PIN.REPAIRED DAMAGED FWD TAIL CONE L/H FWD FRAME AT UPPER GUIDE PIN IAW SRM 53-80-07 REPAIR 1. (MINOR)
